# SDR EIAA970217

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 550
- Part time: 93,006 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED CORROSION ON THE STRAP AROUND THE LOWER SKIN CUT-OUT FOR THE PAN AND SERVICES DOOR INSTALLATION, FORWARD LAVATORY, AT BS 550, STR 46L.  REPAIRED BY BLENDING AWAY CORROSION, INSTALLING REPAIR FILLER, DOUBLER, AND RESTORED FINISH IAW EVERGREEN INT'L AIRLINES ECRA 480-53-077-2.  TIME LIMITED REPAIR LIMITED TO 18 MONTHS OR 1,500 FLIGHT CYCLES WHICHEVER IS EARLIEST.  (X)
